# SDR R61A201706230418

- Difficulty date: June 19, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT GUSSET AT FRAMES 87 - 88. REMOVED AND  INSTALLED A NEW GUSSET IAW SRM 51-42-02.
